MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694775
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the criteria for right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated an alert for lead impedance out of range.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited high thresholds, loss of capture, high and undefined pacing impedances and oversensing.A possible lead fracture was suspected.It was noted that a lead integrity alert was triggered, a rv bipolar lead impedance alert was triggered, and that there was a sensing issue due to number of short v-v intervals.The rv lead was capped and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that this capped right ventricular (rv) lead had been partially explanted.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed.Analysis indicated the distal conductor of the lead developed a fracture due to flexing while in vivo.The interior superior vena cava defibrillation cable developed a fracture at the first rib/clavicle location while in vivo.The proximal conductor of the lead developed a fracture due to flexing while in vivo.The right ventricular defibrillation coil was fractured at the 1st rib/clavicle location.The inner insulation of the lead developed a breach at the first rib/clavicle location while in vivo.The outer insulation of the lead developed a breach at the first rib/clavicle location while in vivo.The outer insulation of the lead was breached due to bi/multi-lumen tubing voids while in vivo.The overlay tubing was breached at the 1st rib/clavicle location.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7414541
Report Number2649622-2018-03535
Device Sequence Number1446461
Product Code LWS
UDI-Device Identifier00613994740939
UDI-Public00613994740939
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/12/2013
Device Model Number694775
Device Catalogue Number694775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer12/17/2019
01/02/2020
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date12/20/2019
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D284VRC ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight111